# SDR DL76G091078

- Difficulty date: June 24, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 42,157 hours, 6,014 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS INOP FROM 20A/B TO 16A/B.  FOUND WIRE BROKE AND SHORTED AT SEAT 17A/B AND REPAIRED SAME.  REPLACED CHARGE FUSE FOR PIN 13 AND 14 PACK M1209. CKS OK
